# SDR 2DYA2025081300012

- Difficulty date: November 11, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 67,621 hours, 30,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1315
- Condition: Burned Out
- Location: Zone 200
- Part time: 200 hours, 50 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT BULB INOP
